# SDR TSAA0753058

- Difficulty date: October 28, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- Aircraft time: 46,586 hours, 72,807 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001000
- Condition: Cracked
- Location: Bs 927-940
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE PROCESS OF SSIP, NDT INSPECTION DISCOVERED RT SKIN CRACKED IS BETWEEN LAP JOINT AND LARGE EXISTING REPAIR.   CRACK LOCATED AT BS 927 +13 BETWEEN STRINGER 20R AND 21R.  CRACK APPROXIMATELY 3.5 INCHES LONG.  11/11/07 - CRACK WAS REPAIRED IN ACCORDANCE WITH ECO 3685.
